# SDR 97UAL900391

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 4940 · APU Start/Ignition System
- Part: Start Syst
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU AT ARRIVAL.  *S/D*  RAN APU, OPERATIONS CHECK NORMAL.  AN OIL QUANTITY INDICATION SYSTEM FALSE MESSAGE IS SOMETIMES REPORTED AND IS SUSPECT IN THIS DISCREPANCY.  THIS CAN RESULT FROM SERVICING THE APU OIL WHEN IT IS RUNNING.  NO OTHER INCIDENCES HAVE OCCURRED.
